Alert archive / Nevada / Flash Flood Warnings in 2013
Flash Flood Warning 2, NWS Elko, NV
NWS Elko, NV issued this flash flood warning at Jul 3, 2013, 9:35 PM PDT for Eureka County, Nevada. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 3, 2013, 9:35 PM PDT (04:35 UTC)
- Expired
- Jul 4, 2013, 12:30 AM PDT
- In force
- 3 hr
- Issued by
- NWS Elko, NV
- Area
- Storm-based polygon
- Flood severity
- None
County Eureka County, NV
The radar
The Elko radar (KLRX), 122 km from the middle of the area, began a volume at 04:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Reno, NV (KREV), launched 00:00Z, 4.6 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3692 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- -40 m²/s²
- 0-3 km storm-relative helicity
- -21 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
339 WGUS55 KLKN 040435 FFWLKN NVC011-040730- /O.NEW.KLKN.FF.W.0002.130704T0435Z-130704T0730Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE ELKO NV 935 PM PDT WED JUL 3 2013 THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A * FLASH FLOOD WARNING FOR... EAST CENTRAL EUREKA COUNTY IN NORTH CENTRAL NEVADA... THIS INCLUDES THE CITIES OF...GARDEN PASS...DIAMOND VALLEY... * UNTIL 1230 AM PDT * AT 932 PM PDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLASH FLOODING FROM A THUNDERSTORM NEAR DIAMOND VALLEY ON STATE ROUTE 278 NEAR MILE MARKER 23...MOVING SOUTHEAST AT 10 MPH. LOCATIONS NEAR THE PATH OF INCLUDE...DIAMOND VALLEY...EUREKA AIRPORT AND STATE ROUTE 278 NEAR DIAMOND VALLEY. PRECAUTIONARY/PREPAREDNESS ACTIONS... ADDITIONAL RAINFALL AMOUNTS OF A QUARTER INCH ARE POSSIBLE IN THE WARNED AREA. EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND DRY WASHES...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. MOVE TO HIGHER GROUND. MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN. && LAT...LON 3990 11623 3991 11597 3962 11588 3959 11615 $$ RLC
1 follow-up statement
662 WGUS75 KLKN 040557 FFSLKN FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE ELKO NV 1057 PM PDT WED JUL 3 2013 NVC011-040604- /O.CAN.KLKN.FF.W.0002.000000T0000Z-130704T0730Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ EUREKA NV- 1057 PM PDT WED JUL 3 2013 ...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR EAST CENTRAL EUREKA COUNTY... THE EUREKA COUNTY SHERIFF'S OFFICE STATED THAT THEY WILL RE-OPEN STATE ROUTE 278 AS SOON AS THE DEBRIS IS CLEARED FROM THE ROAD. THE SHERIFF'S OFFICE ALSO STATED THAT FLOODING IS NO LONGER OCCURRING. && LAT...LON 3990 11623 3991 11597 3962 11588 3959 11615 $$ RLC
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Elko, NV wrote its last area forecast discussion before this flash flood warning went out at Jul 3, 5:56 PM PDT, 3 hours 39 minutes earlier.
Area forecast discussion, Jul 3, 5:56 PM PDT, 3 hours 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ELKO NV 556 PM PDT WED JUL 3 2013 .SYNOPSIS...AN APPROACHING LOW PRESSURE SYSTEM WILL ENHANCE THUNDERSTORMS ACTIVITY ON INDEPENDENCE DAY AND AGAIN FRIDAY. THUNDERSTORM ACTIVITY WILL DECREASE OVER THE WEEKEND AND MAINLY BE CONFINED TO EASTERN NEVADA. TEMPERATURES WILL CONTINUE TO COOL OVER THE NEXT COUPLE OF DAYS. && .UPDATE...WITH SOME SHOWERS PRODUCING HEAVY RAIN AT TIMES OVER PORTIONS OF NORTHERN NYE AND SOUTHERN EUREKA...HAVE INCREASED POPS OVER THESE AREAS FOR THIS EVENING. CURRENTLY PARTLY CLOUDY OVER HUMBOLDT COUNTY...BUT EXPECT SOME SHOWERS TO ROTATE IN HUMBOLDT COUNTY LATER THIS EVENING. && .PREV DISCUSSION... /ISSUED AT 315 PM / SHORT TERM...TONIGHT THROUGH FRIDAY. ANOTHER ROUND OF THUNDERSTORMS FIRING OFF THIS AFTERNOON AND WILL CONTINUE INTO THE EVENING HOURS. EXPECT ISOLATED STORMS TO CONTINUE THROUGH THE NIGHT ACROSS NORTHWEST NEVADA AS SOME INSTABILITY PERSISTS ACROSS THAT AREA. THE REAL FIREWORKS WILL START TOMORROW AS A SHORT WAVE APPROACHES FROM THE NORTHWEST PUTTING A 50-60 KT JET OVER NORTHERN NEVADA ALONG WITH INCREASING WIND SHEAR DURING THE AFTERNOON. THIS WILL ENHANCE THUNDERSTORM ACTIVITY WITH A GOOD CHANCE THAT A FEW STORMS WILL BECOME SEVERE, ESPECIALLY ACROSS NORTHWEST NEVADA. STORMS WILL PERSIST THROUGH THE EVENING HOURS AS SHORT WAVE ENERGY CONTINUES TO ENHANCE DEVELOPMENT. SHORT WAVE STALLS OVER NORTHERN CA AND WESTERN NEVADA ON FRIDAY WITH 50-60 KT JET CONTINUING ACROSS NORTHERN AND CENTRAL NV FOR ANOTHER ACTIVE THUNDERSTORM DAY. TEMPERATURES WILL CONTINUE TO COOL A FEW MORE DEGREES ON THURSDAY AND AGAIN FRIDAY DUE TO COOLER AIR FROM THE APPROACHING SHORT WAVE. THEREFORE WILL LET EXCESSIVE HEAT WARNING EXPIRE THIS AFTERNOON. LONG TERM...FRIDAY NIGHT THROUGH NEXT WEDNESDAY. WESTERN GREAT BASIN WILL BE WEDGED BETWEEN A WEAK TROUGH TO THE NORTHWEST AND HIGH PRESSURE CENTERED ROUGHLY OVER NEW MEXICO THROUGHOUT MOST OF THE LONG TERM PERIOD...WHICH WILL RESULT IN ISOLATED TO SCATTERED THUNDERSTORMS OVER CENTRAL AND EASTERN PORTIONS OF THE CWA. AT THIS TIME HEAVIEST THUNDERSTORM ACTIVITY FOR THE LONG TERM PERIOD LOOKS TO BE ON SATURDAY AS REMNANTS OF A 60KT JET ARE YET TO EXIT NE INTO IDAHO. EXPECT A SLOW DECREASE IN THUNDERSTORMS AS THE LONG TERM PERIOD PROGRESSES...WITH DIMINISHING AMOUNTS OF AVAILABLE MOISTURE. TEMPERATURES WILL BE AROUND 10 DEGREES COOLER IN THE LONG TERM IN COMPARISON TO THE CURRENT HOT TEMPERATURES...THROUGH STILL NEAR TO SLIGHTLY ABOVE NORMAL. IN GENERAL LOOK FOR MOST AREAS TO BE DRY WITH ABOVE NORMAL TEMPERATURES THROUGH THE MIDDLE OF NEXT WEEK. AVIATION...SCATTERED AFTERNOON AND EVENING THUNDERSTORMS ARE EXPECTED BOTH TODAY AND ON THURSDAY ACROSS CENTRAL AND NORTHERN NEVADA...WITH ISOLATED ACTIVITY POSSIBLE OVERNIGHT. IN ADDITION TO LIGHTNING...GUSTY OUTFLOW WINDS MAY IMPACT OPERATIONS AT ALL TERMINALS. FIRE WEATHER...AN APPROACHING LOW PRESSURE SYSTEM WILL BRING INCREASED THUNDERSTORM COVERAGE THURSDAY AFTERNOON AND EVENING. THE AIRMASS WILL BE A LITTLE DRIER SO EXPECTING SCATTERED MOSTLY DRY THUNDERSTORMS. FRIDAY AFTERNOON AND EVENING WILL SEE ANOTHER ROUND OF SCATTERED MAINLY DRY THUNDERSTORMS AS THE LOW PRESSURE SYSTEM REMAINS TO OUR WEST CAUSING ENHANCED THUNDERSTORM ACTIVITY. && .LKN WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM 11 AM THURSDAY TO 11 PM PDT FRIDAY FOR HUMBOLDT COUNTY...NORTHEASTERN NYE COUNTY...NORTHERN ELKO COUNTY...NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY... NORTHWESTERN NYE COUNTY...RUBY MOUNTAINS/EAST HUMBOLDT RANGE... SOUTH CENTRAL ELKO COUNTY...SOUTHEASTERN ELKO COUNTY...SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY...SOUTHWESTERN ELKO COUNTY...WHITE PINE COUNTY. && 87/91/96/
Hazardous weather outlook, Jul 3, 3:06 AM PDT, 18 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ELKO NV 306 AM PDT WED JUL 3 2013 NVZ030-033-035>041-041015- HUMBOLDT COUNTY-SOUTHEASTERN ELKO COUNTY-WHITE PINE COUNTY- NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY- SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY- SOUTHWESTERN ELKO COUNTY-SOUTH CENTRAL ELKO COUNTY- NORTHWESTERN NYE COUNTY-NORTHEASTERN NYE COUNTY- 306 AM PDT WED JUL 3 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL NEVADA...NORTH CENTRAL NEVADA...NORTHEAST NEVADA...NORTHWEST NEVADA AND SOUTH CENTRAL NEVADA. .DAY ONE...THIS AFTERNOON AND TONIGHT. LOOK FOR CONTINUED VERY WARM CONDITIONS WITH THE EXCESSIVE HEAT WARNING IN EFFECT FOR ONE MORE AFTERNOON. ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP OVER NORTHERN NEVADA IN THE AFTERNOON. SOME OF THE THUNDERSTORMS MAY PRODUCE STRONG OUTFLOW WINDS TO 50 MPH...WHICH CAN PICK UP DUST AND LIMIT VISIBILITIES TO ONE MILE OR LESS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH MONDAY. AN UPPER LEVEL JET WILL COMBINE WITH MOISTURE AND INSTABILITY IN PLACE TO BRING SCATTERED THUNDERSTORMS TO THE AREA THURSDAY. SOME OF THE STORMS MAY BE STRONG WITH GUSTY OUTFLOW WINDS AND SMALL HAIL. BLOWING DUST MAY BE POSSIBLE WITH SOME OF THE OUTFLOW WINDS WHICH COULD LIMIT VISIBILITIES TO ONE MILE OR LESS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT WEATHER PHENOMENA ACCORDING TO STANDARD OPERATING PROCEDURE. NVZ031-034-041015- NORTHERN ELKO COUNTY-RUBY MOUNTAINS/EAST HUMBOLDT RANGE- 306 AM PDT WED JUL 3 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST NEVADA. .DAY ONE...THIS AFTERNOON AND TONIGHT. ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP OVER NORTHERN NEVADA IN THE AFTERNOON. SOME OF THE THUNDERSTORMS MAY PRODUCE STRONG OUTFLOW WINDS TO 50 MPH...WHICH CAN PICK UP DUST AND LIMIT VISIBILITIES TO ONE MILE OR LESS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH MONDAY. AN UPPER LEVEL JET WILL COMBINE WITH MOISTURE AND INSTABILITY IN PLACE TO BRING SCATTERED THUNDERSTORMS TO THE AREA THURSDAY. SOME OF THE STORMS MAY BE STRONG WITH GUSTY OUTFLOW WINDS AND SMALL HAIL. BLOWING DUST MAY BE POSSIBLE WITH SOME OF THE OUTFLOW WINDS WHICH COULD LIMIT VISIBILITIES TO ONE MILE OR LESS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT WEATHER PHENOMENA ACCORDING TO STANDARD OPERATING PROCEDURE.
In the hours before
Special weather statement, Jul 3, 6:51 PM PDT, 2 hours 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ELKO NV 651 PM PDT WED JUL 3 2013 NVZ036-037-040215- NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY NV-SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY NV- 651 PM PDT WED JUL 3 2013 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN LANDER AND EXTREME WESTERN EUREKA COUNTIES UNTIL 715 PM PDT... AT 648 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11 MILES NORTHWEST OF GRASS VALLEY...MOVING EAST AT 10 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING. * LOCATIONS IMPACTED INCLUDE... RURAL EASTERN LANDER COUNTY... RURAL WESTERN EUREKA COUNTY... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 4006 11653 3991 11669 4002 11680 4010 11677 TIME...MOT...LOC 0151Z 292DEG 8KT 4003 11670 JRM
Special weather statement, Jul 3, 7:21 PM PDT, 2 hours 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ELKO NV 721 PM PDT WED JUL 3 2013 NVZ037-040245- SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY NV- 721 PM PDT WED JUL 3 2013 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN LANDER AND WESTERN EUREKA COUNTIES UNTIL 745 PM PDT... AT 718 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES NORTH OF GRASS VALLEY...MOVING SOUTHEAST AT 10 MPH. WIND GUSTS UP TO 50 MPH AND SMALL HAIL ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. * LOCATIONS IMPACTED INCLUDE... GRASS VALLEY... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 4002 11642 3986 11656 4000 11674 4008 11669 TIME...MOT...LOC 0221Z 302DEG 7KT 4000 11663 JRM
Special weather statement, Jul 3, 7:35 PM PDT, 2 hours before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ELKO NV 735 PM PDT WED JUL 3 2013 NVZ033-039-040300- SOUTH CENTRAL ELKO COUNTY NV-SOUTHEASTERN ELKO COUNTY NV- 735 PM PDT WED JUL 3 2013 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN ELKO COUNTY UNTIL 800 PM PDT... AT 729 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 22 MILES SOUTHEAST OF CLOVER VALLEY...MOVING EAST AT 10 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. * LOCATIONS IMPACTED INCLUDE... US HIGHWAY 93 NEAR CLOVER VALLEY...LOCATIONS NEAR THE SPRUCE MOUNTAIN RIDGE AND THE SOUTH PORTIONS OF THE PERQUOP MOUNTAINS SOUTH OF INTERSTATE 80... && LAT...LON 4099 11462 4051 11433 4049 11483 4087 11504 TIME...MOT...LOC 0233Z 285DEG 10KT 4068 11466 RLC
Special weather statement, Jul 3, 7:50 PM PDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ELKO NV 750 PM PDT WED JUL 3 2013 NVZ037-040315- SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY NV- 750 PM PDT WED JUL 3 2013 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL EUREKA COUNTY UNTIL 815 PM PDT... AT 747 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR GARDEN PASS...MOVING SOUTHEAST AT 20 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. * LOCATIONS IMPACTED INCLUDE... DIAMOND VALLEY... STATE ROUTE 278... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. && LAT...LON 3977 11586 3964 11619 3981 11635 3991 11617 TIME...MOT...LOC 0250Z 319DEG 16KT 3982 11618 JRM
Special weather statement, Jul 3, 8:10 PM PDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
810 PM PDT WED JUL 3 2013
NVZ035-037-040345-
SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY NV-WHITE PINE
COUNTY NV-
810 PM PDT WED JUL 3 2013
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL EUREKA AND EXTREME
WESTERN WHITE PINE COUNTIES UNTIL 845 PM PDT...
AT 806 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTH OF
DIAMOND VALLEY TO 8 MILES SOUTHWEST OF GARDEN PASS TO 15 MILES
SOUTHWEST OF GARDEN PASS TO 12 MILES SOUTH OF GRASS VALLEY...AND
MOVING SOUTHEAST AT 15 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
* LOCATIONS IMPACTED INCLUDE...
DIAMOND VALLEY...
STATE ROUTE 278...FROM GARDEN PASS TO DIAMOND VALLEY...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
&&
LAT...LON 3973 11579 3966 11604 3959 11641 3975 11656
3981 11648 3984 11634 3988 11610
TIME...MOT...LOC 0309Z 308DEG 13KT 3981 11601 3973 11625
3971 11639 3972 11650
JRMSpecial weather statement, Jul 3, 8:50 PM PDT, 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ELKO NV 850 PM PDT WED JUL 3 2013 NVZ037-040415- SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY NV- 850 PM PDT WED JUL 3 2013 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL EUREKA COUNTY UNTIL 915 PM PDT... AT 847 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR GARDEN PASS...MOVING SOUTHEAST AT 10 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 55 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... DIAMOND VALLEY... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3981 11591 3965 11612 3982 11631 3991 11620 TIME...MOT...LOC 0350Z 305DEG 10KT 3980 11615 JRM
The office that day
Everything else NWS Elko, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 3, 5:01 PM PDT | Special Weather Statement | LKN | 29 min | |
| Jul 3, 5:22 PM PDT | Severe Thunderstorm Warning | LKN | Lander, Nye | 23 min |
| Jul 3, 5:46 PM PDT | Special Weather Statement | LKN | Elko | 29 min |
| Jul 3, 5:49 PM PDT | Areal Flood Advisory | LKN | Lander | 3 hr |
| Jul 3, 6:06 PM PDT | Special Weather Statement | LKN | 24 min | |
| Jul 3, 6:21 PM PDT | Severe Thunderstorm Warning | LKN | Elko | 24 min |
| Jul 3, 6:51 PM PDT | Special Weather Statement | LKN | Eureka | 24 min |
| Jul 3, 6:53 PM PDT | Areal Flood Advisory | LKN | Elko | 3 hr |
| Jul 3, 7:21 PM PDT | Special Weather Statement | LKN | Eureka | 24 min |
| Jul 3, 7:35 PM PDT | Special Weather Statement | LKN | 25 min | |
| Jul 3, 7:50 PM PDT | Special Weather Statement | LKN | Eureka | 25 min |
| Jul 3, 8:10 PM PDT | Special Weather Statement | LKN | Eureka | 35 min |
| Jul 3, 8:35 PM PDT | Severe Thunderstorm Warning | LKN | Eureka | 25 min |
| Jul 3, 8:50 PM PDT | Special Weather Statement | LKN | Eureka | 25 min |
| Jul 3, 10:37 PM PDT | Special Weather Statement | LKN | 53 min | |
| Jul 3, 11:31 PM PDT | Special Weather Statement | LKN | Humboldt | 29 min |
| Jul 4, 12:59 AM PDT | Special Weather Statement | LKN | Humboldt | 91 min |
| Jul 4, 1:48 PM PDT | Severe Thunderstorm Warning | LKN | Humboldt | 42 min |
| Jul 4, 2:17 PM PDT | Special Weather Statement | LKN | 43 min | |
| Jul 4, 2:23 PM PDT | Severe Thunderstorm Warning | LKN | Humboldt | 22 min |
| Jul 4, 2:55 PM PDT | Severe Thunderstorm Warning | LKN | Humboldt | 35 min |
| Jul 4, 3:00 PM PDT | Special Weather Statement | LKN | Lander | 30 min |
| Jul 4, 3:08 PM PDT | Special Weather Statement | LKN | Humboldt | 22 min |
| Jul 4, 3:22 PM PDT | Special Weather Statement | LKN | 23 min | |
| Jul 4, 3:40 PM PDT | Special Weather Statement | LKN | 35 min | |
| Jul 4, 4:38 PM PDT | Special Weather Statement | LKN | Lander | 22 min |
| Jul 4, 4:50 PM PDT | Special Weather Statement | LKN | Humboldt | 25 min |
| Jul 4, 4:59 PM PDT | Severe Thunderstorm Warning | LKN | Humboldt | 31 min |
Nearby
Flash Flood Warnings in Nevada, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.